The Pill - Beauty, Health and Wellness - Forums and Community

Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


The Pill


  • Please log in to reply
8 replies to this topic

#1 Guest_Silver22_*

Guest_Silver22_*
  • Guests

Posted 14 April 2013 - 03:30 AM

Hello everyone,

 

I have a question for those who take the pill. I am currently on it myself and next month my boyfriend is coming to visit me. I am suppose to have my period and wanted to know if I could delay it by a week without totally skipping it. I skipped it a couple of months ago and felt disgusting...Would it work if I started taking it a week later then Im suppsoe to?

 

Thanks for the adivce.



#2 Guest_melisconizzle_*

Guest_melisconizzle_*
  • Guests

Posted 14 April 2013 - 03:32 AM

I'm not on the pill now, but used to be. In my experience you can either start it a week later, or instead of taking your sugar pills just go ahead and start a new pack. As long as I was on the pill I wouldn't have a period. I wouldn't do it too many months in a row....don't think its good to skip that many from the pill.



#3 Missa

Missa

    Advanced Member

  • Members
  • PipPipPip
  • 76 posts
  • LocationCalifornia

Posted 14 April 2013 - 06:49 PM

I'm on the pill and when I miss a pill it delays my period a day or two. 


"You've got to use it, the pain.

Use it as fuel to move past the torment,

to the light at the end of the tunnel."

 

My thinspo ~ HERE

My kik ~ missathegreat

 

♡  ♡  ♡  ♡


#4 jazzydoodle

jazzydoodle

    Advanced Member

  • Members
  • PipPipPip
  • 74 posts
  • LocationSouthern USA

Posted 16 April 2013 - 01:35 AM

you could possibly skip a week- week three for an example-, and use the last week of the pack a week early. That way you start your new pack the week you would have been having your period, if that makes sense,


message me if you need a buddy or advice!
Ana is my blessing; Mia is my curse

#5 Guest_BlackAurora_*

Guest_BlackAurora_*
  • Guests

Posted 21 April 2013 - 05:21 PM

I had the same problem lol. Every couple of days, don't take the pill. But don't skip more than two days at a time. If you do this over a month or so, when the time comes when you were supposed to run out of pills and get your period, you will have a couple pills left, hence delaying you period. Good luck! :)



#6 Guest_Silver22_*

Guest_Silver22_*
  • Guests

Posted 22 April 2013 - 12:33 PM

Thanks guys :D You're all awesome :)



#7 bikinimom

bikinimom

    Member

  • Members
  • PipPip
  • 41 posts

Posted 17 May 2013 - 07:32 PM

I have read lot on this topic....you do not have to take your inactive pills, just take the active ones continuously. many gynecologists recommend this. The periods a woman has while on the pill are not real periods anyhow. Look it up online.

#8 Guest_Silver22_*

Guest_Silver22_*
  • Guests

Posted 18 May 2013 - 05:32 AM

Heya guys, if anyone wants to know the outcome, taking the pill a week later then you are suppose to DOES work! :)


  • rachelray likes this

#9 Caterina123

Caterina123

    Advanced Warrior

  • Accountability access
  • PipPipPipPipPip
  • 396 posts

Posted 01 June 2013 - 09:51 PM

Call your doctor it depends what pill you're on. I was on the ortho cyclean or however you spell it and i could take 3 packs of pills right after the other skipping the period weeks.


gallery_13725_51466_19196.jpg



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users